# SDR FDEA201107262967

- Difficulty date: July 26, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 47,063 hours, 9,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Bs 1661 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME DENTED AT STA 1661, RT L12.  REPAIRED IAW SRM 53-00-07, REV 47.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 112.
